BibTeX record journals/aam/GuoKZ18

download as .bib file

@article{DBLP:journals/aam/GuoKZ18,
  author       = {Ting Guo and
                  Christian Krattenthaler and
                  Yi Zhang},
  title        = {On (shape-)Wilf-equivalence for words},
  journal      = {Adv. Appl. Math.},
  volume       = {100},
  pages        = {87--100},
  year         = {2018},
  url          = {https://doi.org/10.1016/j.aam.2018.05.006},
  doi          = {10.1016/J.AAM.2018.05.006},
  timestamp    = {Thu, 25 Jul 2019 09:49:30 +0200},
  biburl       = {https://dblp.org/rec/journals/aam/GuoKZ18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics